# SDR IPXA09855272

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT WING 51BD FLAP STA XF 225.740 REPAIR DOUBLER GOUGED SURVEY SEQ 81 4--W4-03.  REPAIR ACCOMPLISHED PER TIMCO REO-G12584 REV IR AND UPS EO DC8-5720-32 210-A.
